# SDR DALA2015022207847

- Difficulty date: August 1, 2013
- Submitted: April 12, 2016
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 65,179 hours, 47,921 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Scoop
- Condition: Cracked
- Location: Ram Air
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAM AIR SCOOP CRACKED VERT. LT. SIDE. TRANSFERRED STEP 1 FROM PRI 517410-14, REMOVED DAMAGED AREA WITH A 4" X 8.5" X 2" CUTOUT.  STEP 2, HFEC COMPLETED.  ALL INFO TRANSFERED FROM PRI NR 552071.  ACCOMPLISED BNEC IAW SPM06-10-01.003, NO CRACKS QC 2021.  TRANSFERED STEP 4 FROM PRI 517410-14 FORM FILLER FROM 6 061-0, .050".  HEAT TREAT IAW PS 900-4-1, NR 1 CONDUCTIVITY TEST PERFORMED ON REPAIR FILLER IAW PS 900-4-NR 1 FOUND TO BE 45 PERCENT  IACS.  REF.PRI 517410-14, REV ORIGINAL.  TRANSFERED FROM PRI 517410-14.  WELDED REPAIR IAW SRM 55-05, ACCOMPLISHED FPI IAW PSM-900-6-1, 2, NO CRACKS-QC.  REDEFERRED LOG TO QC, ESTABILISHED MONITOR INSPECTION 10-0553-8-7369, SN 971, REP SEC I.  REPAIR LIMIT TO 4000 FH OR 547 DAYS, RESTRICTION REVISED ACCORDINGLY ASSOCIATED ER/A 00-420329 ADDED FOR AC 0971. DVI WAS PERFORMED AND CRACK WAS FOUND.  REPAIR WAS ACCOMPLISHED IAW ER/A 420329-14MA REVISION "C" TIME LIMITED INSTRUCTIONS SRM 55-05, PAR 4.  PERFORM REPETITIVE VISUAL INSPECTION WITHIN EVERY "C" CHECK LIMIT, 4000 FLIGHT HOURS OR 547 DAYS IAW ER/A NR 420329-14MA, REV "C" SECTION 1.
